# SDR DALA2016030401660

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 55,827 hours, 30,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE NOT FULLY ATTACHED.  SECURED LANYARDS.
